Accessibility navigation


Type I and type II fractional Brownian motions: a reconsideration

Davidson, J. and Hashimzade, N. (2009) Type I and type II fractional Brownian motions: a reconsideration. Computational Statistics & Data Analysis, 53 (6). pp. 2089-2106. ISSN 0167-9473

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.csda.2008.11.008


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:19893
Additional Information:The fourth special issue on computational econometrics
Publisher:Elsevier

Centaur Editors: Update this record

Page navigation